Aceker M Oral Suspension

Aceker M Oral Suspension

Welcome to the information page for Aceker M Oral Suspension, brought to you by Anevay Pharmaceuticals Pvt. Ltd.. This product contains the active ingredient Mefenamic Acid (50mg) + Paracetamol (125mg) and is indicated for Pain relief,Treatment of Fever. Here, you can find crucial details, including its uses, pricing, and options to add it to your wishlist or compare it with similar medications.

Information about Aceker M Oral Suspension (Brand: Anevay Pharmaceuticals Pvt. Ltd.) - Uses: Pain relief,Treatment of Fever

Wishlist Add to cart

  • MRP: ₹ 35
  • Packing: 60.0 ml in 1 bottle
  • Salt Combination: Mefenamic Acid (50mg) + Paracetamol (125mg)
  • Brand: Anevay Pharmaceuticals Pvt. Ltd.
  • Uses: Pain relief,Treatment of Fever

Description

  • Aceker M Oral Suspension is a combination of two medicines
  • It is used in the treatment of fever
  • It is also useful for the treatment of mild to moderate pain of various conditions like headache, body ache, and toothache
  • Aceker M Oral Suspension is to be taken with food
  • This will prevent you from getting an upset stomach
  • The dose will depend on what you are taking it for and how well it helps your symptoms
  • You should take it as advised by your doctor
  • Do not take more or use it for a longer duration than recommended by the doctor.
  • The most common side effects of this medicine include nausea, vomiting, diarrhea, indigestion, loss of appetite, and heartburn
  • If any of these side effects bother you or get worse, you should speak to your doctor
  • Your doctor may be able to suggest ways of preventing or reducing the side effects.
  • Before taking it, you should let your doctor know if you have a history of ulcer or bleeding in your stomach, high blood pressure, or have any trouble with your heart, kidneys, or liver
  • Let your doctor also know about all the other medicines you are taking because they may affect, or be affected by, this medicine.

Cautions

Liver: CAUTION: Aceker M Oral Suspension should be used with caution in patients with liver disease. Dose adjustment of Aceker M Oral Suspension may be needed. Please consult your doctor. However, the use of Aceker M Oral Suspension is not recommended in patients with severe liver disease and active liver disease.
Kidney: CAUTION: Aceker M Oral Suspension should be used with caution in patients with kidney disease. Dose adjustment of Aceker M Oral Suspension may be needed. Please consult your doctor.^Use of Aceker M Oral Suspension is not recommended in patients with severe kidney disease.
Driving: UNSAFE: Aceker M Oral Suspension may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Breast feeding: SAFE IF PRESCRIBED: Aceker M Oral Suspension is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnency: CONSULT YOUR DOCTOR: Aceker M Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Alcohol: UNSAFE: It is unsafe to consume alcohol with Aceker M Oral Suspension.
Drug Action: N/A
Therapeutic class: PAIN ANALGESICS
Habit Forming: No
Chemical Class: N/A

Uses

Uses of Aceker M Oral Suspension

  • In Pain relief Aceker M Oral Suspension is a combination of medicines used to treat aches and pains
  • It blocks chemical messengers in the brain that tell us we have pain
  • It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis and muscle aches
  • Take it as it is prescribed to get the most benefit
  • Do not take more or for longer than needed as that can be dangerous
  • In general, you should take the lowest dose that works, for the shortest possible time
  • In Treatment of Fever Aceker M Oral Suspension is also used to reduce a high temperature (fever)
  • It works by blocking the release of certain chemical messengers that cause fever
  • It may be prescribed alone or in combination with another medicine
  • You should take it regularly as advised by your doctor.
Missed Doses
If you miss a dose of Aceker M Oral Suspension, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

FAQs

Frequestly asked Questions

Side Effects

Common and Known Side effects of Aceker M Oral Suspension
  • Nausea
  • Vomiting
  • Diarrhea
  • Indigestion
  • Loss of appetite
  • Heartburn

Reviews

Add your review




Alternate Medicines


Cylomol MF Oral Suspension

MRP: ₹ 46

Packing: 60.0 ml in 1 bottle

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Conch Healthcare Pvt Ltd

Effipara M Syrup

MRP: ₹ 47.8

Packing: 60.0 ml in 1 bottle

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Efficace Pharmaceuticals Private Limited

Pyriphen M Syrup

MRP: ₹ N/A

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Novogen Captab

Extomef-P Oral Suspension

MRP: ₹ 38

Packing: 60.0 ml in 1 bottle

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Extant Pharmaceutical

Acetomef Oral Suspension

MRP: ₹ 42

Packing: 60.0 ml in 1 bottle

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Adept Biocare

Viscowell Oral Suspension

MRP: ₹ 45

Packing: 60.0 ml in 1 bottle

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Wellmark Lifesciences Private Limited

Vervox M Oral Suspension

MRP: ₹ 37.5

Packing: 60.0 ml in 1 bottle

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Osiante Biotech

Ultranim MP Oral Suspension

MRP: ₹ N/A

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Radico Remedies

T Dip MF Suspension

MRP: ₹ 44.9

Packing: 60.0 ml in 1 bottle

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Zoic Lifesciences

Smoltif MF Syrup

MRP: ₹ 28.1

Packing: 60.0 ml in 1 bottle

Salts: Mefenamic Acid (50mg) + Paracetamol (125mg)

Brand: Smayan Healthcare Pvt Ltd